I took Accutane twice while in my 30s. Taking the drug itself is quite a trial... your lips will become dry and cracked, no matter what you do to prevent it, and wearing contact lenses will be difficult as your eyes will become quite dry as well.
I chose Accutane because I have an antibody in my blood which requires me to take blood thinners, and Accutane was the only anti-acne drug which did not interact badly with them. While it worked beautifully at eliminating my cystic acne, the acne came back a few years later. I once again went on Accutane, with the same results. Great for a few years, but the acne always returned. Now, however, I have come to the realization that my bowel disorders (which first began to bother me after my first course of Accutane, and have progressively worsened over the past 15 years) were caused by my use of Accutane.
If I had it to do over, I would not have taken the drug. If you are able to try something less harsh--say, Minocycline--I would do that instead.